American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Pinsker and Saharon Shelah. Universality of the lattice of transformation monoids. Proc. Amer. Math. Soc. 141 (2013) 3005-3011.
Abstract, references, and article information   
View Article: PDF

[2] David Cook II. The structure of the Boij-Söderberg posets. Proc. Amer. Math. Soc. 139 (2011) 2009-2015. MR 2775378.
Abstract, references, and article information   
View Article: PDF

[3] Mai Gehrke, John Harding and Yde Venema. MacNeille completions and canonical extensions. Trans. Amer. Math. Soc. 358 (2006) 573-590. MR 2177031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1